Skip to main content
Kent Academic Repository

Computing certain Fano 3-folds

Brown, Gavin D., Suzuki, Kaori (2007) Computing certain Fano 3-folds. Japan Journal of Industrial and Applied Mathematics, 24 (3). pp. 241-250. ISSN 0916-7005. (doi:10.1007/bf03167538) (KAR id:10615)


We use the computer algebra system Magma to study graded rings of Fano 3-folds of index >= 3 in terms of their Hilbert series.

Item Type: Article
DOI/Identification number: 10.1007/bf03167538
Additional information: Pre-published version, submitted to arXiv in October 2006, was entitled 'Computing Fano 3-folds of index >=3'
Uncontrolled keywords: Fano 3-fold; Fano index; graded ring
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: G.D. Brown
Date Deposited: 02 Jul 2008 12:38 UTC
Last Modified: 09 Mar 2023 11:29 UTC
Resource URI: (The current URI for this page, for reference purposes)

University of Kent Author Information

Brown, Gavin D..

Creator's ORCID:
CReDIT Contributor Roles:
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.